MathSciNet Relay Station
MathSciNet bibliographic data
MR667157 (83k:33023) 33A65 (42C05)
Rahman, Mizan Reproducing kernels and bilinear sums for $q$-Racah and $q$-Wilson polynomials. Trans. Amer. Math. Soc. 273 (1982), no. 2, 483–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement